# SDR S2YA05036

- Difficulty date: June 1, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- Engine: Pwa PT6*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF FLIGHT, THE CREW REPORT THE LANDING GEAR HANDLE LIGHT WAS FLICKERING WITH THE HANDLE IN THE UP POSITION.  THE CREW PERFORMED AN AIR-TURN-BACK TO DEPARTURE AIRPORT.  MECHANIC ADJUSTED THE LT MAIN UPLOCK SWITCH AND RETURNED THE AC TO SERVICE.  (K)
